MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR NEUT +4 40ID 56OD; ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR NEUT +4 40ID 56OD; ACETABULAR TRIALS
Catalog Number 221840456
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the retaining clip would not hold the liner screw in place and kept falling off.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summaryexamination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
PIN TRL LNR NEUT +4 40ID 56OD
Common Device Name
ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
depuy orthopaedics, inc. 18189
warsaw IN 46582 0988
MDR Report Key7493903
Report Number1818910-2018-59081
Device Sequence Number197108
Product Code LXH
UDI-Device Identifier10603295101529
UDI-Public10603295101529
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221840456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/15/2018
05/24/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/21/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight113